Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 90, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 8, 2007, 2:46 PM EDT for Summit County, Ohio. It was in force for 59 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2007, 2:46 PM EDT (18:46 UTC)
- Expired
- Jun 8, 2007, 3:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Summit County, OH
The radar
The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:05 PM EDT | HAIL 1 | Akron, OH | QUARTER SIZE HAIL. |
| Jun 8, 3:08 PM EDT | HAIL 1 | Akron, OH | QUARTER HAIL AT COPLEY ROAD. |
| Jun 8, 3:10 PM EDT | HAIL 0.75 | Akron, OH | PENNY HAIL NEAR AKRON UNIVERISY. |
| Jun 8, 3:10 PM EDT | HAIL 1.75 | 3 S Akron, OH | GOLF BALL HAIL |
| Jun 8, 3:15 PM EDT | HAIL 0.75 | Akron, OH | |
| Jun 8, 3:15 PM EDT | HAIL 1 | E Akron, OH | QUARTER SIZED HAIL IN EAST AKRON. |
| Jun 8, 3:15 PM EDT | HAIL 1.75 | 2 W Mogadore, OH | GOLF BALL HAIL DAMAGING CARS. |
| Jun 8, 3:15 PM EDT | HAIL 1.75 | Mogadore, OH | GOLF BALL SIZE HAIL REPORTED BETWEEN 315 AND 322 PM. |
| Jun 8, 3:15 PM EDT | HAIL 2 | 2 S Akron, OH | |
| Jun 8, 3:15 PM EDT | HAIL 4.25 | 3 S Akron, OH | |
| Jun 8, 3:17 PM EDT | FUNNEL CLOUD | Akron, OH | INTERSECTION OF SOUTH MAIN AND WARNER. |
| Jun 8, 3:18 PM EDT | HAIL 2 | S Akron, OH | 2 INCH HAIL IN SOUTH AKRON. |
| Jun 8, 3:22 PM EDT | HAIL 1.75 | Akron, OH | HAIL OBSERVED RANGING IN SIZE BETWEEN QUARTER AND GOLF BALL. |
| Jun 8, 3:40 PM EDT | HAIL 2.75 | Cuyahoga Falls, OH | BASEBALL SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 11:43 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 081846
SVRCLE
OHC153-081945-
/O.NEW.KCLE.SV.W.0090.070608T1846Z-070608T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
246 PM EDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SUMMIT COUNTY IN NORTHEAST OHIO
* UNTIL 345 PM EDT
* AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF CUYAHOGA
FALLS TO 9 MILES WEST OF BARBERTON...OR ALONG A LINE EXTENDING FROM
11 MILES NORTHEAST OF MEDINA TO 9 MILES SOUTHEAST OF MEDINA...AND
MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUDSON...AKRON...TALLMADGE AND MOGADORE
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4093 8163 4127 8167 4128 8146 4127 8138
4099 8138 4098 8141 4091 8141
$$2 follow-up statements
000
WWUS51 KCLE 081901
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
301 PM EDT FRI JUN 8 2007
OHC153-081945-
/O.CON.KCLE.SV.W.0090.000000T0000Z-070608T1945Z/
SUMMIT OH-
301 PM EDT FRI JUN 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SUMMIT COUNTY...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS
LOCATED NEAR AKRON...MOVING EAST AT 30 MPH. THIS STORM IS MOVING
TOWARD DOWNTOWN AKRON...TAKE SHELTER NOW FROM THIS STORM
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CUYAHOGA FALLS...BOSTON HEIGHTS...PORTAGE LAKES...HUDSON...SILVER
LAKE...STOW...MUNROE FALLS...TALLMADGE...LAKEMORE...GREEN AND
MOGADORE
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 4093 8163 4127 8167 4128 8146 4127 8138
4099 8138 4098 8141 4091 8141
$$
MRD000
WWUS51 KCLE 081913
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT FRI JUN 8 2007
OHC153-081945-
/O.CON.KCLE.SV.W.0090.000000T0000Z-070608T1945Z/
SUMMIT OH-
312 PM EDT FRI JUN 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SUMMIT COUNTY...
AT 304 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80
MPH. THIS STORM WAS LOCATED NEAR AKRON. THIS STORM WAS NEARLY
STATIONARY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALLMADGE...STOW...SILVER LAKE...RICHFIELD...PENINSULA...MUNROE
FALLS...MONTROSE-GHENT...HUDSON...FAIRLAWN...CUYAHOGA FALLS AND
BOSTON HEIGHTS
HAIL UP TO ONE AND THREE-QUARTERS OF AN INCH IN DIAMETER HAS BEEN
REPORTED JUST SOUTH OF AKRON WITH THIS STORM. IF YOU ARE IN THE PATH
OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4093 8163 4127 8167 4128 8146 4127 8138
4099 8138 4098 8141 4091 8141
$$
LWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:25 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 8, 1:25 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
125 PM EDT FRI JUN 8 2007
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE INTO NORTHWEST OHIO EARLY THIS
AFTERNOON...EXITING EASTERN OHIO AND NORTHWEST PENNSYLVANIA THIS
EVENING. A LARGE AREA OF HIGH PRESSURE WILL MOVE ACROSS THE GREAT
LAKES THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
COLD FRONT EXITING THE AREA EARLY TONIGHT WITH HIGH PRESSURE
BUILDING IN QUICKLY. LINGER THUNDERSTORMS IN THE EAST THIS EVENING
ENDING BEFORE MIDNIGHT...FOLLOWED BY CLEARING SKIES OVERNIGHT WITH
MOSTLY SUNNY WEATHER FOR SATURDAY. FOLLOWED MAV GUID TEMPS FAIRLY
CLOSELY TONIGHT WITH LOW IN THE LOW TO MID 50S...AND HIGHS
SATURDAY UPPER 70S WEST TO LOW MID 70S EAST.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
SFC HIGH MOVES ACROSS THE GREAT LAKES AND THIS WEEKEND THEN
BECOMES ENTRENCHED ALONG THE MID ATLANTIC COAST. AT THE UPPER
LEVELS STRONG UPPER LEVEL RIDGE WILL REMAIN ANCHORED OVER EASTERN
CONUS THROUGH END OF FORECAST PERIOD. RIDGE BEGIN TO BREAK DOWN BY
END OF PD. DGEX WAS FASTEST OF THE 3 MODELS...USED THE GFS
ENSEMBLE SINCE IT WAS VERY CLOSE TO THE ECMWF. TRENDED TOWARD THE
ENSEMBLE MEAN FOR TEMPS.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
BKN LINE OF SVR TSTMS NOW DEVELOPING OVR INDIANA/WRN OHIO AND
MOVING EASTWARD INTO THE REST OF OHIO. THE TSTMS WILL BE
ACCOMPANIED BY HEAVY RAIN... LARGE HAIL AND DAMAGING WINDS. WILL
START MOST SITES OFF WITH VCTS AND USE TEMPO GROUP WITH 1-2 MILES
IN TSTMS. STORMS WILL CONTINUE INTO EARLY EVENING BEFORE THE COLD
FRONT PUSHES THROUGH OHIO AND REACH WESTERN PENNSYLVANIA EARLY
TONIGHT.
PRECIP SHOULD BE DONE AT MOST SITES BY 00Z TO 04Z TNGT. LOOK FOR
SKIES GRADUALLY CLEARING OVERNIGHT. POSSIBLY SOME PATCHY FOG LATE
TNGT WHICH COULD RESULT IN BRIEF PERIODS OF IFR CONDITIONS.
OUTLOOK
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE ROUTES SUNDAY
THROUGH WEDNESDAY WITH MAINLY VFR CONDITIONS.
&&
.MARINE...
WARM FRONT NORTH AND EAST OF THE LAKE AS OF EARLY THIS MORNING WHILE
THE TRAILING COLD FRONT REMAINS WELL TO THE WEST OF LAKE MICHIGAN.
WINDS WILL REMAIN SOUTHWESTERLY THROUGH EARLY AFTERNOON...GUSTY AT
TIMES AND RIGHT AROUND SMALL CRAFT ADVISORY CRITERIA. WINDS WILL
COME AROUND OUT OF THE WEST AND PICK UP A BIT RIGHT WITH THE FRONT
BUT CALM DOWN SHORTLY AFTER SUNSET. EXTENDED SMALL CRAFT ADVISORY
UNTIL 10 PM TO ALLOW AN EXTRA FEW HOURS FOR THE WAVES AND WINDS TO
CALM DOWN BELOW CRITERIA.
FOLLOWING THE FRONT...SHOULD BE RELATIVELY TRANQUIL CONDITIONS
ACROSS THE LAKE AS HIGH PRESSURE SETTLES IN OVERHEAD. WINDS SHOULD
BE LIGHT AND VARIABLE THROUGH THE MIDDLE OF THE NEXT WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...RANDEL
NEAR TERM...WILLARD
SHORT TERM...RANDEL
LONG TERM...DJB/BC
AVIATION...BC
MARINE...LEINSHazardous weather outlook, Jun 8, 11:48 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1148 AM EDT FRI JUN 8 2007 LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089- 091600- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 1148 AM EDT FRI JUN 8 2007 ...SEVERE THUNDERSTORM WATCH 369 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THE FRONT. THERE IS SLIGHT RISK THAT THESE STORMS COULD BE SEVERE. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ149-169-PAZ001>003-091600- CONNEAUT OHIO TO RIPLEY NY- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 1148 AM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THE FRONT. THERE IS SLIGHT RISK THAT THESE STORMS COULD BE SEVERE. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 8, 1:30 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
130 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND DMG 10 E UPPER SANDUSKY 40.83N 83.09W
06/08/2007 CRAWFORD OH DEPT OF HIGHWAYS
2 LARGE TREES DOWN
0115 PM TSTM WND GST SYCAMORE 40.95N 83.17W
06/08/2007 E60.00 MPH WYANDOT OH FIRE DEPT/RESCUE
&&
ASTIFANLocal storm report, Jun 8, 1:35 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
135 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL CHATFIELD 40.95N 82.94W
06/08/2007 M1.00 INCH CRAWFORD OH POST OFFICE
0130 PM TSTM WND DMG WHITEHOUSE 41.52N 83.80W
06/08/2007 LUCAS OH LAW ENFORCEMENT
NUMEROUS TREES DOWN IN WHITEHOUSE...WATERVILLE...AND
HOLLAND.
&&
ASTIFANLocal storm report, Jun 8, 1:59 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
159 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG PERRYSBURG 41.55N 83.62W
06/08/2007 WOOD OH LAW ENFORCEMENT
MANY POWER LINES DOWN
0145 PM TSTM WND GST 4 SE PLYMOUTH 40.95N 82.61W
06/08/2007 E60.00 MPH RICHLAND OH TRAINED SPOTTER
ESTIMATED 60MPH GUST IN SHILOH
&&
ASTIFANLocal storm report, Jun 8, 2:09 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
209 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL WILLARD 41.05N 82.72W
06/08/2007 E0.75 INCH HURON OH TRAINED SPOTTER
&&
ASTIFANLocal storm report, Jun 8, 2:17 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
217 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG GREENWICH 41.03N 82.52W
06/08/2007 HURON OH LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
0216 PM TSTM WND DMG WELLINGTON 41.16N 82.22W
06/08/2007 LORAIN OH LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
&&
ASTIFANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:28 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 47 min |
| Jun 8, 12:59 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 43 min |
| Jun 8, 1:12 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 50 min |
| Jun 8, 1:21 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 39 min |
| Jun 8, 1:24 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 66 min |
| Jun 8, 1:28 PM EDT | Special Marine Warning | CLE | 92 min | |
| Jun 8, 1:32 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 58 min |
| Jun 8, 1:38 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 49 min |
| Jun 8, 1:46 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 59 min |
| Jun 8, 1:49 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 56 min |
| Jun 8, 1:52 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 53 min |
| Jun 8, 1:57 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 63 min |
| Jun 8, 2:09 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 55 min |
| Jun 8, 2:22 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 53 min |
| Jun 8, 2:38 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 46 min |
| Jun 8, 2:47 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 28 min |
| Jun 8, 3:02 PM EDT | Special Marine Warning | CLE | 118 min | |
| Jun 8, 3:08 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 27 min |
| Jun 8, 3:12 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 63 min |
| Jun 8, 3:16 PM EDT | Tornado Warning | CLE | Summit | 29 min |
| Jun 8, 3:21 PM EDT | Tornado Warning | CLE | Portage | 39 min |
| Jun 8, 3:30 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 60 min |
| Jun 8, 3:34 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 56 min |
| Jun 8, 3:45 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 60 min |
| Jun 8, 3:45 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 60 min |
| Jun 8, 3:49 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 56 min |
| Jun 8, 3:53 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 67 min |
| Jun 8, 4:00 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 8, 4:06 PM EDT | Tornado Warning | CLE | Mahoning | 54 min |
| Jun 8, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 67 min |
| Jun 8, 4:11 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 49 min |
| Jun 8, 4:27 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 63 min |
| Jun 8, 5:03 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 42 min |
| Jun 8, 5:22 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 38 min |
| Jun 8, 5:27 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.